A 39-year-old member asked:
Disclaimer

i'm taking a vitamin b12 supplement of 1, 000 mcg's per day, any side effects to worry about?

1 doctor answer
Dr. Andrew Blazar
62 years experience Obstetrics and Gynecology
No: But it may not be helpful and may be wasteful.
Answered on Sep 17, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
B12 Vitamin: Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lowe ... Read More
3
3 thanks
A 25-year-old male asked:
Dr. Richard Romano
9 years experience Internal Medicine
Vitamin B12: If I have a patient with a B12 level less than 400 and have neurological symptoms I would provide them supplements. Your tremors may or may not be re ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Waste of money: There is no good reason to take this amount of supplements. They offer little or no benefit for a healthy 22 year old.
2
2 comments
A 30-year-old member asked:
Dr. Guy DaSilva
35 years experience Preventive Medicine
Perfectly safe: If the prenatal vitamins are good for pregnant women, you should be assured that they would be good for anyone. And there is no interraction between ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month